The Zero-dispersion Limit for the Odd Flows in the Focusing Zakharov-shabat Hierarchy

Nicholas M Ercolani, Shan Jin, C. David Levermore, Warren D. MacEvoy

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)2529-2564
Number of pages36
JournalInternational Mathematics Research Notices
Issue number47
StatePublished - 2003

Fingerprint

Odd
Zero
Hierarchy

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The Zero-dispersion Limit for the Odd Flows in the Focusing Zakharov-shabat Hierarchy. / Ercolani, Nicholas M; Jin, Shan; Levermore, C. David; MacEvoy, Warren D.

In: International Mathematics Research Notices, No. 47, 2003, p. 2529-2564.

Research output: Contribution to journalArticle

@article{96735dc0d50949a4a74e345def747bee,
title = "The Zero-dispersion Limit for the Odd Flows in the Focusing Zakharov-shabat Hierarchy",
author = "Ercolani, {Nicholas M} and Shan Jin and Levermore, {C. David} and MacEvoy, {Warren D.}",
year = "2003",
language = "English (US)",
pages = "2529--2564",
journal = "International Mathematics Research Notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "47",

}

TY - JOUR

T1 - The Zero-dispersion Limit for the Odd Flows in the Focusing Zakharov-shabat Hierarchy

AU - Ercolani, Nicholas M

AU - Jin, Shan

AU - Levermore, C. David

AU - MacEvoy, Warren D.

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0345059972&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0345059972&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0345059972

SP - 2529

EP - 2564

JO - International Mathematics Research Notices

JF - International Mathematics Research Notices

SN - 1073-7928

IS - 47

ER -